Orthogonal polynomials for area-type measures and image recovery

Saff, Edward B., Stahl, Herbert, Stylianopoulos, Nikos, Totik, Vilmos: Orthogonal polynomials for area-type measures and image recovery.
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 47 (3). pp. 2442-2463. ISSN 0036-1410; eISSN: 1095-7154 (2015)

[img]
Preview
Text
Bergman03-23-14.pdf - Accepted Version

Download (555kB) | Preview
[img]
Preview
Text
siam_j_math_anal47_3_2442_2463.pdf - Published Version

Download (564kB) | Preview
Item Type: Article
Journal or Publication Title: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
Date: 2015
Volume: 47
Number: 3
Page Range: pp. 2442-2463
ISSN: 0036-1410; eISSN: 1095-7154
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2871342
DOI id: https://doi.org/10.1016/j.jat.2013.03.003
Date Deposited: 2015. Nov. 19. 12:09
Last Modified: 2017. Oct. 17. 09:57
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5840
Web of Science® Times Cited: 14 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year